# SDR AU000814

- Difficulty date: September 12, 2000
- Submitted: October 3, 2000
- Operation: General aviation
- Make and model: Cessna U206B
- Engine: Cont IO520A
- Propeller: Mcauly D3A34C404
- System (JASC): 5711 · Wing Spar
- Part: Angle
- Part number: 07214024
- Condition: Corroded
- Location: Wing Spar Struct
- Component: Wing Spar Struct
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) RIGHT WING LOWER SPAR CAP ANGLE CONTAINED INTERGRANNULAR CORROSION.  (X)
